# SDR SWAA2024080519931

- Difficulty date: July 30, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 54,893 hours, 33,096 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B FLAP HAS A DELAMINATED AREA ON O/B AFT WEDGE APPROXIMATELY 9.6 X 8<[01] REMOVED AND REPLACES LEFT I/ B FLAP WEDGE PANEL PER CMM57-53-09.;[02] VERIFIED REMOVED AND REPLACED LEFT I/ B FLAP WEDGE PANEL PER CMM57-53-09.;[03] PAINTED I/B FLAP WEDGE PANEL PER AMM 51-21-73.;[04] VERIFIED MECHANIC PAINTED I/B FLAP WEDGE PANEL PER AMM 51-21-73.
